# SDR FDEA202505180766

- Difficulty date: May 18, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 86,217 hours, 18,775 cycles
- System (JASC): 2565 · Escape Slide
- Part: Test Switch
- Part number: 26C175282
- Condition: Misinstalled
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, THE R1 PRESS TO TEST LIGHT DID  NOT ILLUMINATE ON THE DOOR WHEN PRESSED.  RELEASED FOR SERVICE PER MEL : 25-61-02  CATEGORY C.   FOUND PUSH TO TEST SWITCH JAMMED IN TEST POSTION.  REMOVED LAMP HOUSING FROM INDICATOR LAMP ASSY AND FOUND TO HAVE BEEN INSTALLED 180 OUT SO THAT IS WHY IT JAMMED IN THE PRESSED POSITION.  REMOVED R1 DOOR LOWER COVER AND FOUND THE BACK CONTACT PLATE DETACHED FROM LAMP SOCKET ASSY.  REPLACED INDICATOR LAMP ASSY IAW ABOVE REF, RECONNECTED PLUG JACK AND OPERATIONAL TESTS ARE SATISFACTORY.
